EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-3511 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee replacement procedure on (b)(6) 2014 and then was revised on (b)(6) 2023.Patient required revision surgery for issues including but not limited to pain, swelling, instability, bony defects, and device failure.The mostly likely cause for the revision reported due to prosthesis wear is a combination of risk factors including use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.
Additional Manufacturer Narrative
D10: concomitant devices: serial number: 07 0140 14 004; item number: a10007 - full description: gps knee implant kit.Serial number: 3001497; item number: 204-32-01 - full description: fluted stem extension 11l x 12 mm.Serial number: 3629269; item number: 200-02-35 - full description: three peg patella 35mm.Serial number: 3641146; item number: 02-010-01-0335 - full description: logic femoral ps cem right sz 3.5.Serial number: 3703858; item number: 204-70-00 - full description: tibial stem ext.Screw.Serial number: 3723093; item number: 02-012-45-3535 - full description: lgc tibial fit tray cem sz 3.5f / 3.5t.H3: the revision reported was likely the result of prosthesis wear of the tibial insert.The cause of prosthesis wear is generally a combination of risk factors including use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.
Additional Manufacturer Narrative
H6: corrected the following: health effect clinical code, medical device problem code, type of investigation manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.